# SDR IXXA20170201047

- Difficulty date: December 30, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685-810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 685 - 810, LBL 77 SEAT TRACK CORRODED IN SEVERAL SPOTS.  BLENDED CORRODED IAW SRM 53-00-52 - BLENDS WITHIN LIMITS. AREA NOT WITHIN LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW ENGINEERING DOCUMENT 47224FAB16 REVISION IR.
